# SDR USAA010593

- Difficulty date: May 16, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 43,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND UPPER CHORD CORRODED 1 INCH BY 3 INCHES CORROSION, BS 967.  CORROSION LEVEL 1, TASK NR C53-107-02.  CLEAN/TREAT/PRIME AND INSTALL STRAP PER EA 70646 IAW SRM 53-00-51.  (M)
